Publications

Journal Articles

  1. & On a class of nonlinear Schrödinger-Poisson systems involving a nonradial charge density. Revista Matemática Iberoamericana
  2. & Quantitative symmetry breaking of groundstates for a class of weighted Emden–Fowler equations. Nonlinearity 32(11), 4445-4464.
  3. & A Liouville theorem for the p-Laplacian and related questions. Calculus of Variations and Partial Differential Equations 58(4)
  4. & Groundstate asymptotics for a class of singularly perturbed p-Laplacian problems in R^N. Annali di Matematica Pura ed Applicata (1923 -)
  5. & Sharp Gagliardo-Nirenberg inequalities in fractional Coulomb-Sobolev spaces. Transactions of the American Mathematical Society, 1
  6. & Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency. Calculus of Variations and Partial Differential Equations 55(6)
  7. & A Regularity Result for the p-Laplacian Near Uniform Ellipticity. SIAM Journal on Mathematical Analysis 48(3), 2059-2075.
  8. & On Coron's problem for the p-Laplacian. Journal of Mathematical Analysis and Applications 421(1), 362-369.
  9. & On the pure critical exponent problem for the $$p$$ -Laplacian. Calculus of Variations and Partial Differential Equations n/a(n/a), n/a
  10. & Global compactness for a class of quasi-linear elliptic problems. Manuscripta Mathematica 140(1-2), 119-144.
  11. & CONCENTRATION ON CIRCLES FOR NONLINEAR SCHRÖDINGER–POISSON SYSTEMS WITH UNBOUNDED POTENTIALS VANISHING AT INFINITY. Communications in Contemporary Mathematics 14(02), 1250009
  12. & Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials. Journal of Differential Equations 251(4-5), 1056-1085.
  13. & A global compactness result for the p-Laplacian involving critical nonlinearities. Discrete and Continuous Dynamical Systems 28(2), 469-493.
  14. & Foliations of small tubes in Riemannian manifolds by capillary minimal discs. Nonlinear Analysis: Theory, Methods & Applications 70(12), 4422-4440.
  15. & Minimal disc-type surfaces embedded in a perturbed cylinder. Differential and Integral Equations 22(11/12), 1115-1124.
  16. Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity. Rendiconti Lincei - Matematica e Applicazioni, 211-227.